# SDR AALA20090424TUL30

- Difficulty date: April 15, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 593050253
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF STA 826 ABOVE CENTER FUEL TANK RT SIDE HAS CRACK IN ANGLE THAT INTERCOSTAL ATTACHES TO AT FWD END.  INSTALLED REPAIR DOUBLER PER EA 57-006020.
